Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A Lebedev transform and the ``baffle'' problem


Authors: C. P. Wells and A. Leitner
Journal: Quart. Appl. Math. 15 (1958), 430-434
MSC: Primary 76.0X
DOI: https://doi.org/10.1090/qam/92529
MathSciNet review: 92529
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Sommerfeld, Die frei schwingende Kolbenmembran, Ann. Physik (5) 42 (1943), 389–420 (German). MR 0009241
  • [2] Christoffel Jacob Bouwkamp, Theoretische en Numerieke Behandeling van de Buiging door een Ronde Opening, Dissertation, University of Groningen,], 1941 (Dutch, with English summary). MR 0017632
  • [3] M. J. Kontorovich and N. N. Lebedev, J. Phys. Moscow 1, 229 (1939)
  • [4] F. Oberhettinger, Diffraction of waves by a wedge, Comm. Pure Appl. Math. 7 (1954), 551–563. MR 0063284, https://doi.org/10.1002/cpa.3160070306
  • [5] A. Leitner and C. P. Wells, I.R.E. Trans. P.G.A.P. 4, October, 1956
  • [6] N. N. Lebedev, On the representation of arbitrary function by an integral involving Macdonald functions of complex order, Doklady Akad. Nauk SSSR (N. S.) 58 (1947), 1007–1010 (Russian). MR 0022630
  • [7] M. J. Coulomb, Bull. sci. mathematiques 60, 297 (1936)
  • [8] A. Erdelyi et al., Higher transcendental functions, vol. 2, McGraw-Hill, New York, 1953, p. 40

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.0X

Retrieve articles in all journals with MSC: 76.0X


Additional Information

DOI: https://doi.org/10.1090/qam/92529
Article copyright: © Copyright 1958 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website